Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44382
Title: The characteristic polynomial of linear pencils of small size and the numerical range
Authors: Bebiano, Natália 
da Providência, João 
Esmaeili, F. 
Keywords: Characteristic polynomial; Linear pencil; Numerical range
Issue Date: 2017
Publisher: Springer New York LLC
Serial title, monograph or event: Springer Proceedings in Mathematics and Statistics
Volume: 192
URI: http://hdl.handle.net/10316/44382
ISSN: 21941009
DOI: 10.1007/978-3-319-49984-0_13
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
natalia-springer_2.pdf125.99 kBAdobe PDFView/Open
Show full item record

Page view(s) 20

490
checked on Jan 22, 2020

Download(s)

75
checked on Jan 22, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.